MathSciNet Relay Station
MathSciNet bibliographic data
MR1244923 (94m:20057) 20D60 (20B05)
Kovács, L. G.; Robinson, Geoffrey R. On the number of conjugacy classes of a finite group. J. Algebra 160 (1993), no. 2, 441–460.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement